# SDR WX0A201712043296

- Difficulty date: December 1, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- Aircraft time: 41,040 hours, 24,918 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Line
- Condition: Unsecure
- Location: Control Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN CABIN/RESECURED AUG VALVE SENSELINE AND R&R LH FLOW CONTROL VALVE"
